# SDR ASAA2016032916148

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,284 hours, 9,271 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND MESSAGE 77-20871, TOP LT EGT SIGNAL OUT OF RANGE, ON NR 1 ENGINE, ECONOMIC FAULT.  ACFT GROUNDED. BEFORE CLEANING T49.5 TEMPS WERE S1 249.10, S2 226.50, S3 236.09, S4 421.05.  ACCOMPLISHED FIM 77-21, TASK 804 INITIAL EVALUATION.  PERFORMED EGT CLEANING IAW AMM 77-21-00-140-801.  RAN ENGINE FOR 5 MINUTES T49.5, TEMPS: S1 287.91, S2 293.13, S3 293.19, S4 286.95.   PERFORMED ELECTRONIC ENGINE CONTROL  BITE TEST IAW 73-21-00-700-804-F00, FAULT MESSAGE IS NOT CURRENT.  REF LOG PAGE 11490760 FOR ELECTRONIC ENGINE CONTROL BITE TEST RECENT FAULTS RECHECK: PERFORMED ELECTRONIC ENGINE CONTROL BITE TEST IAW AMM TASK 73-21-00-740-803-F00.  NO FAULTS FOUND.
